# SDR FDEA201003010548

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1232503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E SKIN IS CRACKED AT THE NR 4 SLAT INBD TRACK CUTOUT.  REMOVED DAMAGED SKIN BY CUTOUT IAW SRM 57-10-00, FIG 68, VOL I.  FABRICATED   REPAIR FILLER AND DOUBLER IAW SRM 57-10-00, FIG 68, VOL I.  ALODINED AND PRIMED IAW SRM 51-21-01, VOL II.  INSTALLED REPAIR PARTS IAW SRM 57-10-00, FIG 68, VOL I.
